# SDR 04FDEA03240

- Difficulty date: November 28, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N68059
- Make and model: Doug DC-10-10
- Aircraft serial: 46907
- Aircraft time: 49,124 hours, 23,207 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: AMC72791
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5530-82462 INSPECTION AND REPLACEMENT OF UPPER VERTICAL STABILIZER RESPAR BASE ANGLE SB DC10-55-019R3.  CLOSING ACTION ON 11/15/04, ON N/R S00005.  COMPLIED WITH EA 8-5530-82462.
